Announcement

Collapse
No announcement yet.

Elmiron Side effects?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • jaime15
    replied
    I hope those symptoms have subsided and you find out whether you are able to take the elmiron or not.
    I know it helped me for years.
    Take care!

    Leave a comment:


  • ICNDonna
    replied
    You might want to try dumping the contents of the capsule into water and taking it that way. It's not unusual to have problems with the capsule itself. I do think you should talk with your doctor about it first.

    Donna

    Leave a comment:


  • jcnickmom
    started a topic Elmiron Side effects?

    Elmiron Side effects?

    Hi Everyone,
    I started taking Elmiron last Friday. Everything went fine until Monday afternoon. Suddenly, without warning I started getting cold sweats and became very ill. I had the most awful stomach pains and throwing up. Then the other end started (if you know what I mean). By Tuesday evening, I was fine, so I took another pill. Well, within an hour it all started all over again. I go so sick that I didn't even produce any urine for over 24 hours. My bladder was actually very calm and pain free thankfully. I'm thinking that I can't tolerate Elmiron (okay, so that might be understating it a bit). Any thoughts?
    Thanks,
    Melissa
Working...
X